# SDR ASAA2023012441643

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 3,113 hours, 917 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 632160643
- Part serial: 585
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB UP TO FL340 #1 BLEED DUCT PRESSURE INDICATED 70-74 PSI #2 BLEED DUCT PRESSURE INDICATED 40-45 PSI. BOTH INDICATED 35 PSI AFTER POWER REDUCTION IN CRUISE FLT. GROUNDED - YES. MANUALLY TESTED OPERATION OF PRSOV REF B737-9 AMM 36-00-00 AND VALVE FAILED TO STAY OPEN WITH PNEUMATIC PRESSURE APPLIED. #1 ENGINE PRSOV REMOVED AND REPLACED W/SERVICEABLE UNIT PER B737-9 AMM 36-11-04.
